Alert archive / Texas / Wind Advisories in 2026

Wind Advisory 7, NWS Amarillo, TX

March 10, 202620 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Mar 10, 2026, 11:37 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 11, 2026, 4:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2026, 11:37 AM CDT (16:37 UTC)
In effect from
Mar 11, 2026, 4:00 AM CDT
Expired
Mar 11, 2026, 4:00 PM CDT
In force
12 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.6 hours before the alert went out and 367 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2026-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 741 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2026-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
741 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

052 
WWUS74 KAMA 101637
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1137 AM CDT Tue Mar 10 2026

TXZ004-005-007>020-317-110400-
/O.NEW.KAMA.WI.Y.0007.260311T0900Z-260311T2100Z/
Ochiltree-Lipscomb-Moore-Hutchinson-Roberts-Hemphill-Oldham-
Potter-Carson-Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-
Collingsworth-Palo Duro Canyon-
Including the cities of Canyon, Shamrock, Briscoe, Booker,
Twitty, Lora, White Deer, Pampa, Miami, Kingsmill, Clarendon,
Lela, Samnorwood, Wayside, Perryton, Farnsworth, Bushland, Four
Way, Wheeler, Panhandle, Higgins, Dozier, Borger, Glazier,
Bootleg, Umbarger, Boys Ranch, Masterson, Canadian, Dumas,
Amarillo, Codman, Follett, Goodnight, Waka, Vega, Palo Duro
Canyon State Park, Skellytown, Wildorado, Washburn, Claude, Dawn,
Buffalo Lake, Lake Marvin, Lutie, Hereford, Wolf Creek Park,
Pantex, and Wellington
1137 AM CDT Tue Mar 10 2026

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...A large portion of the Texas Panhandle.

* WHEN...From 4 AM to 4 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CR
5 follow-up statements
232 
WWUS74 KAMA 110339
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1039 PM CDT Tue Mar 10 2026

TXZ004-005-007>020-317-111300-
/O.CON.KAMA.WI.Y.0007.260311T0900Z-260311T2100Z/
Ochiltree-Lipscomb-Moore-Hutchinson-Roberts-Hemphill-Oldham-
Potter-Carson-Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-
Collingsworth-Palo Duro Canyon-
Including the cities of Waka, Bootleg, Dumas, Lake Marvin, Miami,
Briscoe, Claude, Lutie, Follett, Canadian, Dawn, Pampa,
Wellington, Samnorwood, Goodnight, Vega, Twitty, Shamrock,
Codman, Wheeler, Wildorado, Lora, Hereford, Palo Duro Canyon
State Park, Dozier, Panhandle, Canyon, Amarillo, Bushland, Wolf
Creek Park, Booker, Lela, White Deer, Umbarger, Perryton,
Wayside, Pantex, Four Way, Clarendon, Borger, Kingsmill,
Masterson, Farnsworth, Washburn, Skellytown, Boys Ranch, Buffalo
Lake, Glazier, and Higgins
1039 PM CDT Tue Mar 10 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...A portion of the Panhandle of Texas.

* WHEN...From 4 AM to 4 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...A brief period of much stronger gusts remain 
  possible during the initial arrival of the cold front. The advised 
  areas could experience rouge wind gusts that can reach speeds of 
  60 mph upon its arrival.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

11
501 
WWUS74 KAMA 110455
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1155 PM CDT Tue Mar 10 2026

OKZ001>003-TXZ001>003-006-111300-
/O.EXA.KAMA.WI.Y.0007.260311T0900Z-260311T2100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Hartley-
Including the cities of Keyes, Dalhart, Channing, Forgan,
Hartley, Gruver, Boise City, Guymon, Conlen, Ware, Beaver,
Stratford, Spearman, and Romero
1155 PM CDT Tue Mar 10 2026

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...In Oklahoma, Beaver, Cimarron, and Texas Counties. In 
  Texas, Dallam, Hansford, Hartley, and Sherman Counties.

* WHEN...From 4 AM to 4 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TXZ004-005-007>020-317-111300-
/O.CON.KAMA.WI.Y.0007.260311T0900Z-260311T2100Z/
Ochiltree-Lipscomb-Moore-Hutchinson-Roberts-Hemphill-Oldham-
Potter-Carson-Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-
Collingsworth-Palo Duro Canyon-
Including the cities of Palo Duro Canyon State Park, Waka,
Amarillo, Buffalo Lake, Goodnight, Wayside, Boys Ranch, Briscoe,
Skellytown, Lela, Kingsmill, Pantex, Umbarger, Wildorado, Wolf
Creek Park, Vega, Clarendon, Dozier, Borger, Hereford, Canyon,
Codman, Canadian, Follett, Booker, Twitty, Panhandle, Miami,
Perryton, Washburn, Samnorwood, Glazier, Lora, Higgins, Pampa,
Dawn, Wellington, Wheeler, Dumas, Masterson, Lake Marvin, Lutie,
Farnsworth, Four Way, Shamrock, White Deer, Claude, Bootleg, and
Bushland
1155 PM CDT Tue Mar 10 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...A portion of the Panhandle of Texas.

* WHEN...From 4 AM to 4 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LFM
784 
WWUS74 KAMA 110913
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
413 AM CDT Wed Mar 11 2026

TXZ006>020-317-111700-
/O.UPG.KAMA.WI.Y.0007.000000T0000Z-260311T2100Z/
/O.NEW.KAMA.HW.W.0002.260311T0913Z-260311T2100Z/
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
Including the cities of Palo Duro Canyon State Park, Channing,
Amarillo, Buffalo Lake, Goodnight, Wayside, Boys Ranch, Briscoe,
Skellytown, Lela, Kingsmill, Pantex, Umbarger, Wildorado, Vega,
Clarendon, Dozier, Borger, Hereford, Canyon, Codman, Canadian,
Twitty, Panhandle, Miami, Hartley, Washburn, Samnorwood, Glazier,
Lora, Pampa, Dawn, Wellington, Wheeler, Dumas, Masterson, Lake
Marvin, Lutie, Four Way, Shamrock, White Deer, Claude, Bootleg,
Romero, and Bushland
413 AM CDT Wed Mar 11 2026

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...North winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...A portion of the Texas Panhandle.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ001>003-TXZ001>005-111700-
/O.CON.KAMA.WI.Y.0007.000000T0000Z-260311T2100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Including the cities of Wolf Creek Park, Keyes, Dalhart,
Farnsworth, Perryton, Forgan, Waka, Gruver, Boise City, Guymon,
Conlen, Ware, Beaver, Stratford, Higgins, Spearman, Follett, and
Booker
413 AM CDT Wed Mar 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...North winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...In Oklahoma, Beaver, Cimarron, and Texas Counties. In 
  Texas, Dallam, Hansford, Lipscomb, Ochiltree, and Sherman Counties.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LFM
670 
WWUS74 KAMA 111608
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1108 AM CDT Wed Mar 11 2026

TXZ006>020-317-112100-
/O.CON.KAMA.HW.W.0002.000000T0000Z-260311T2100Z/
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
Including the cities of Hartley, Skellytown, Channing, Borger,
Pampa, Four Way, Washburn, Wellington, Samnorwood, Panhandle,
Palo Duro Canyon State Park, Wildorado, Wayside, Lake Marvin,
Briscoe, Canadian, Romero, Vega, Dozier, Boys Ranch, Dumas,
Buffalo Lake, Bushland, Pantex, Goodnight, Bootleg, Clarendon,
Lutie, Umbarger, Wheeler, Glazier, Lora, Lela, Dawn, White Deer,
Amarillo, Canyon, Masterson, Miami, Kingsmill, Hereford, Claude,
Twitty, Shamrock, and Codman
1108 AM CDT Wed Mar 11 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS 
AFTERNOON...

* WHAT...North winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...A portion of the Panhandle of Texas.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ001>003-TXZ001>005-112100-
/O.CON.KAMA.WI.Y.0007.000000T0000Z-260311T2100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Including the cities of Higgins, Waka, Gruver, Guymon, Booker,
Ware, Farnsworth, Conlen, Follett, Keyes, Stratford, Spearman,
Perryton, Forgan, Wolf Creek Park, Dalhart, Boise City, and
Beaver
1108 AM CDT Wed Mar 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...North winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...In Oklahoma, Beaver, Cimarron, and Texas Counties. In 
  Texas, Dallam, Hansford, Lipscomb, Ochiltree, and Sherman Counties.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

98
187 
WWUS74 KAMA 112102
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
402 PM CDT Wed Mar 11 2026

TXZ006>020-317-112215-
/O.EXP.KAMA.HW.W.0002.000000T0000Z-260311T2100Z/
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
Including the cities of Lutie, Wildorado, Shamrock, Pantex,
Briscoe, Bootleg, Codman, Goodnight, Panhandle, Washburn,
Hartley, Lela, Samnorwood, Vega, Canadian, Pampa, Glazier,
Dozier, Umbarger, Skellytown, Buffalo Lake, Canyon, Clarendon,
Dawn, Twitty, Four Way, Romero, Channing, Lake Marvin,
Wellington, Borger, Kingsmill, Lora, Masterson, Miami, Dumas,
White Deer, Hereford, Bushland, Palo Duro Canyon State Park,
Wayside, Wheeler, Boys Ranch, Claude, and Amarillo
402 PM CDT Wed Mar 11 2026

...HIGH WIND WARNING HAS EXPIRED...

While winds will still be breezy for a bit, the high wind threat has 
ended.

$$

OKZ001>003-TXZ001>005-112215-
/O.EXP.KAMA.WI.Y.0007.000000T0000Z-260311T2100Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Including the cities of Perryton, Gruver, Wolf Creek Park,
Beaver, Stratford, Higgins, Dalhart, Ware, Forgan, Guymon, Keyes,
Boise City, Waka, Booker, Farnsworth, Follett, Spearman, and
Conlen
402 PM CDT Wed Mar 11 2026

...WIND ADVISORY HAS EXPIRED...

While winds will still be breezy for a bit, the strong wind threat 
has ended.

$$

DGW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 10, 6:33 AM CDT, 5 hours 4 minutes earlier. Its key messages:

  • Issued at 1213 AM CDT Tue Mar 10 2026
  • Thunderstorms will be possible Tuesday afternoon, mostly across the eastern and central Texas Panhandle. A few storms may become strong to severe with large hail and damaging winds the primary hazards.
  • Windy conditions are expected behind the cold front on Tuesday night and Wednesday morning. Cannot rule out a wind gust up to 60 mph in the southeastern Texas Panhandle.
  • Elevated to critical fire weather conditions will be possible Wednesday, Thursday, and Sunday.
Area forecast discussion, Mar 10, 6:33 AM CDT, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
633 AM CDT Tue Mar 10 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1213 AM CDT Tue Mar 10 2026

- Thunderstorms will be possible Tuesday afternoon, mostly across
the eastern and central Texas Panhandle. A few storms may become
strong to severe with large hail and damaging winds the primary
hazards.

- Windy conditions are expected behind the cold front on Tuesday
  night and Wednesday morning. Cannot rule out a wind gust up to
  60 mph in the southeastern Texas Panhandle.

- Elevated to critical fire weather conditions will be possible
  Wednesday, Thursday, and Sunday.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 1137 PM CDT Mon Mar 9 2026

Satellite imagery this evening shows a trough over the Baja
California peninsula tracking slowly eastward. Meanwhile, there is
quasi-zonal flow across the Northern US. Upper-level clouds are
creeping into the southeastern Texas Panhandle as moisture from the
Pacific begins to move in.

The trough will continue to move eastward tonight and cloud coverage
will increase across the Panhandles. We could see isolated to
scattered showers later tonight as there is a decent surge of 700mb
theta-e as well as some subtle perturbations in the flow ahead of
the trough, though this activity would have to fight off some dry
air in the lower portion of the atmosphere. In all, that culminates
in around a 15% chance for rain late tonight.

We should see clouds clear later Tuesday morning and into the
afternoon which will allow for temperatures to climb into the upper-
70s in the west to upper-80s in the east. Additional forcing should
arrive in the afternoon which will present a chance for showers and
thunderstorms across much of the area. Models are still split on how
much low-level moisture will be able to return, though the better
chance for appreciable low-level moisture return will be across the
eastern and portions of the central combined Panhandles. If this
does happen, MLCAPE values around 750-1250 J/kg will be possible
along with around 45 kts of effective shear with a veering wind
profile. This suggests a supercell will be possible in the eastern
half of the combined Panhandles which would be capable of producing
large hail, owing to the steep mid-level lapse rates, and damaging
winds, with DCAPE values around 1000-1250 J/kg.

All that said, there are some serious doubts as to whether or not
storms will be able to be sustained. There are hints that a layer of
dry air around 700mb will work into the central and eastern
Panhandles Tuesday afternoon. If this does happen, we could see
thunderstorms struggle to develop or struggle to maintain intensity
as dry air entrainment acts as an inhibitor for sustained
thunderstorm development. Meanwhile, this dry air may not impact the
western Panhandles much and thus we could see some high-based
showers or an isolated thunderstorm Tuesday afternoon. These showers
would be capable of producing strong downdrafts owing to around 1000
J/kg of DCAPE.

A cold front will move in Tuesday night and through Wednesday. Winds
will become breezy due to a steep post-frontal surface pressure
gradient and a strong low-level jet. Surface winds will become
sustained at 25 to 35 mph, and locally higher possible in the
southeastern Texas Panhandle. Expecting 30-45 mph wind gusts across
the northern and western Panhandles, and 45-55 mph gusts in the
eastern Texas Panhandle. There is a 15-30% chance for wind gusts to
exceed 60 mph in the southeastern Texas Panhandle later Wednesday
morning. This means that at least a Wind Advisory will probably
eventually be needed in the eastern Texas Panhandle late Tuesday
night into early Wednesday afternoon. Elevated to critical fire
weather conditions will be possible given the windy and dry
conditions. Winds will begin to weaken Wednesday afternoon through
Wednesday night.

Vanden Bosch

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 1137 PM CDT Mon Mar 9 2026

The weather system that produces Tuesday and Wednesday's weather
will move off into the Deep South on Thursday, and we'll see
northwesterly flow aloft over the Panhandles. A surface low will
develop Thursday afternoon resulting in the return of breezy and dry
conditions and possible elevated to critical fire weather conditions.

Anomalously warm low-level temperatures will return to the
Panhandles on Friday and into Saturday. Expecting highs to reach
into the upper-70s to low-80s on Friday and mid to upper-80s on
Saturday. The NBM gives a 30-60% chance for highs to reach or exceed
90 degrees on Saturday with a 60-90% chance in the southeastern
Texas Panhandle, Palo Duro Canyon, and portions of the Canadian
River Valley.

A cold front will move in Saturday night and bring in a quick drop
in temperatures. Breezy to windy conditions are favored behind this
front.

Vanden Bosch

&&

.AVIATION...
(12Z TAFS)
Issued at 629 AM CDT Tue Mar 10 2026

VFR conditions are expected throughout the 12Z TAF period at all
TAF sites. Winds will be out of the southwest and west at 10-20
kts with higher gusts at times. Could see -TSRA conditions for
KGUY/KAMA between 18Z and 23Z, but confidence not high enough to
include in TAF at this time. Erratic winds with thunderstorms will
be possible if thunderstorms move over TAF site. Winds will
subside slightly past 00Z. For KGUY/KDHT, winds will shift to
northerly as cold front moves into the region towards the end of
the TAF period with winds sustained around 15-25 kts.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...52
LONG TERM....52
AVIATION...29
Hazardous weather outlook, Mar 10, 12:02 AM CDT, 11 hours 35 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Amarillo TX
1202 AM CDT Tue Mar 10 2026

OKZ001>003-TXZ001>020-317-102100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
1202 AM CDT Tue Mar 10 2026

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tuesday and Tuesday Night.

Showers and thunderstorms will be possible at times this afternoon
and evening. A few strong to severe thunderstorms cannot be ruled out
in the eastern Texas and Oklahoma Panhandles. The primary hazards
being large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Windy conditions are expected behind a cold front Tuesday night
and Wednesday. Winds gusts over 50 mph will be possible.

Elevated to critical fire weather conditions will be possible
Wednesday, Thursday, and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:12 PM CDTSpecial Weather StatementAMALipscomb33 min
Mar 10, 3:17 PM CDTSpecial Weather StatementAMAPotter28 min
Mar 10, 3:38 PM CDTSevere Thunderstorm WarningAMALipscomb30 min
Mar 10, 3:48 PM CDTSpecial Weather StatementAMAMoore27 min
Mar 10, 4:02 PM CDTSevere Thunderstorm WarningAMAMoore, Sherman43 min
Mar 10, 4:06 PM CDTSevere Thunderstorm WarningAMALipscomb39 min
Mar 10, 4:27 PM CDTSpecial Weather StatementAMAOchiltree33 min
Mar 10, 4:32 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree, Roberts43 min
Mar 10, 4:38 PM CDTSpecial Weather StatementAMALipscomb37 min
Mar 10, 5:18 PM CDTSpecial Weather StatementAMAOchiltree27 min
Mar 10, 5:24 PM CDTSpecial Weather StatementAMAMoore36 min
Mar 10, 5:38 PM CDTSpecial Weather StatementAMACarson, Potter37 min
Mar 10, 5:49 PM CDTSevere Thunderstorm WarningAMALipscomb25 min
Mar 10, 6:17 PM CDTSpecial Weather StatementAMACarson, Hutchinson, Moore, Potter, Roberts28 min
Mar 10, 6:45 PM CDTSpecial Weather StatementAMACarson, Hansford, Hutchinson, Moore, Ochiltree, Potter and 1 more30 min
Mar 10, 5:11 PM CDTSpecial Weather StatementAMABeaver34 min
Mar 10, 5:47 PM CDTSpecial Weather StatementAMABeaver28 min

Nearby

Wind Advisories in Texas, 2026Wind Advisories in Oklahoma, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.